# SDR IPXA2017111823681

- Difficulty date: November 5, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 18,016 hours, 11,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53986205
- Part serial: NSN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AFT OF FR 85 BETWEEN S44L AND 45. REPAIRED DENTS IAW SRM 53-10-12 FIG 210 SHT 1 AND 2.
